Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Has bleeding for long duration during period. Done sonography. On crisanta. Suggest?

My sister is 28 year old and is 74 kg with 5.1she has regular monthly period but this time when she had periods they lasted for 15 days, we consulted the doctor and he gave some medicines to stop them. Post that we did sonography and the reports came absolutely normal without any problem. But today again she is having bleeding, and we consulted doc. Doctor said everything is fine and gave crisanta and obemet for 21 days. please tell me what can be the cause of bleeding
Asked On : Mon, 8 Apr 2013
Answers:  1 Views:  9
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
As she is having weight 74 kg with height of 5.1 is quite high.
So for her problem of prolonged period, go for,
1, Rule out thyroid,
2, Rule out diabetes.
3, Some hormonal imbalance.
After all report go for treatment accordingly.
Ok and take care.
Answered: Wed, 3 Jul 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor